2 doctors weighed in:
I recently had a lumbar steroid epidural at l5-s1. Is it normal for my fingers to itch?
2 doctors weighed in

Dr. Peter Zimmerman
Pain Management
In brief: No
The two are entirely unrelated.

In brief: No
The two are entirely unrelated.
Dr. Peter Zimmerman
Dr. Peter Zimmerman
Thank
Dr. F. Thomas Kaplan
Surgery - Hand Surgery
In brief: Maybe
Some patients do have an allergic response to steroids, though it is relatively rare.
If it is an allergic reaction, itching could occur. Other signs of it being an allergic response would be a rash or hives. You should let your doctor know to help determine if it was related.

In brief: Maybe
Some patients do have an allergic response to steroids, though it is relatively rare.
If it is an allergic reaction, itching could occur. Other signs of it being an allergic response would be a rash or hives. You should let your doctor know to help determine if it was related.
Dr. F. Thomas Kaplan
Dr. F. Thomas Kaplan
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
107,000 doctors available
Read more answers from doctors